i have had a panic attack for the first time doctors have prescribed me this medication to calm my body down and get back to normal but am experiencing like a mild bit of pins and needled througout my body is this normal please
Many people experience those exact feelings during a panic attack., so it may just be the panic attack itself doing this, or did it start only after you took the medication that your doctor has prescribed?
My friend Laurie is right, we do need the name of the medication to answer your query.
I can say this, if tis Xanax that your doc prescribed, it CAN cause dizziness.
Any medication that has dizziness as a side effect can be a bit of a danger in that you shouldn't drive nor do anything that requires your equilibrium to be quite steady. It also may dissipate after you are taking it for a about 3 to 5 weeks.
Best wishes, hope those panic attacks are gone, very unpleasant to deal with!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Dec 2011 • 1 answer
Hi, my GP has put me on 225mg venlafaxine, I have taken one and felt very unwell the following day,?
Posted 20 Apr 2014 • 2 answers
Posted 2 Aug 2014 • 4 answers
Posted 3 Jun 2015 • 2 answers
Posted 9 Jul 2016 • 1 answer